MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported that an rn archived another copy and it loaded without issue.
 
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The system passed a system checkout and was determined to be operational.Other relevant device(s) are: product id: 960-152, media io fusion; treon;s7;i7 3.16, 960-152, 3.16.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the site was loading an exam as an unstructured dicom and it took an extended period of time.When the scan did load the inferior portion of the scan did not load from the nasal bone down.The site was able to load the scan successfully on the a different navigation system.
 
Additional Manufacturer Narrative
The software investigation determined that the exam disc was not burned properly.The software functioning as designed.If information is provided in the future, a supplemental report will be issued.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9317812
Report Number1723170-2019-05603
Device Sequence Number11390444
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer12/04/2019
01/27/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/13/2019
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1